RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 6, Pages 944–948 (Mi mz1133)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief Communications

The well-posedness of the combustion problem for a viscous gas in the case of nonsmooth data, and a semidiscrete method for its solution

A. A. Zlotnik, S. N. Puzanov

Moscow Power Engineering Institute (Technical University)

DOI: https://doi.org/10.4213/mzm1133

Full text: PDF file (281 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:6, 793–797

Bibliographic databases:

Received: 07.07.1998

Citation: A. A. Zlotnik, S. N. Puzanov, “The well-posedness of the combustion problem for a viscous gas in the case of nonsmooth data, and a semidiscrete method for its solution”, Mat. Zametki, 65:6 (1999), 944–948; Math. Notes, 65:6 (1999), 793–797

Citation in format AMSBIB
\Bibitem{ZloPuz99}
\by A.~A.~Zlotnik, S.~N.~Puzanov
\paper The well-posedness of the combustion problem for a~viscous gas in the case of nonsmooth data, and a~semidiscrete method for its solution
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 6
\pages 944--948
\mathnet{http://mi.mathnet.ru/mz1133}
\crossref{https://doi.org/10.4213/mzm1133}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728297}
\zmath{https://zbmath.org/?q=an:0948.35119}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 6
\pages 793--797
\crossref{https://doi.org/10.1007/BF02675598}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600039}


Linking options:
  • http://mi.mathnet.ru/eng/mz1133
  • https://doi.org/10.4213/mzm1133
  • http://mi.mathnet.ru/eng/mz/v65/i6/p944

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zlotnik A. Amosov A., “Weak Solutions to Viscous Heat-Conducting Gas M-Equations with Discontinuous Data: Global Existence, Uniqueness, and Regularity”, Navier-Stokes Equations: Theory and Numerical Methods, Lecture Notes in Pure and Applied Mathematics, 223, ed. Salvi R., Marcel Dekker, 2002, 141–158  mathscinet  zmath  isi
    2. A. A. Zlotnik, “Weak Solutions to the Equations of Motion of Viscous Compressible Reacting Binary Mixtures: Uniqueness and Lipschitz-Continuous Dependence on Data”, Math. Notes, 75:2 (2004), 278–283  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Ducomet, B, “Stabilization for 1D radiative and reactive viscous gas flows”, Comptes Rendus Mathematique, 338:2 (2004), 127  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Ducomet, B, “On the large-time behavior of 1D radiative and reactive viscous flows for higher-order kinetics”, Nonlinear Analysis-Theory Methods & Applications, 63:8 (2005), 1011  crossref  mathscinet  zmath  isi  scopus  scopus
    5. Zlotnik, AA, “Stabilization of one-dimensional flows of radiative and reactive viscous gas for a general rate of reaction”, Doklady Mathematics, 72:1 (2005), 595  mathscinet  zmath  isi  elib
    6. Ducomet, B, “Lyapunov functional method for 1D radiative and reactive viscous gas dynamics”, Archive For Rational Mechanics and Analysis, 177:2 (2005), 185  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:124
    Full text:50
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019